# SDR ASAA2017110622476

- Difficulty date: November 6, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 39,991 hours, 12,023 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Hf
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT,  ATTEMPTED TO CONTACT SFO RADIO ON HF 1 AND HF 2 RADIOS TO NO AVAIL. IT SEEMED TO BE OVER INABILITY TO TRANSMIT OVER THE FREQUENCIES. VHF COMMUNICATIONS, ACARS, AND CDPLC ALL WORKED NORMALLY. ACFT GROUNDED. HF1 AND HF2 OPERATIONAL CHECK GOOD  AMM 23-11-00-710-801. SYSTEM TEST OF HF1 AND HF2 GOOD IAW AMM 23-11-00-730-801.
